MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Urinary Retention (2119); Urinary Tract Infection (2120)
Date of Event 06/18/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study name: u9920 xenform a/a postmarket.The complainant indicated that the device is implanted and the device is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix was implanted during an apical suspension and cystocele repair with xenform procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2014, the patient was unable to void after catheter removal.She was discharged with a foley catheter and had a post-operative infection.The catheter was then removed and she was prescribed with antibiotics.Nevertheless, the repair was noted to be healing well.The event of urinary retention resolved on (b)(6) 2014.She has no fevers at present.
 
Additional Manufacturer Narrative
Alternative patient id: (b)(6).
 
Event or Problem Description
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix was implanted during an apical suspension and cystocele repair with xenform procedure performed on (b)(6) 2014.The patient also underwent a concomitant midline plication, right and left paravaginal defect repair with native tissue, robotic-assisted total laparoscopic hysterectomy, native tissue rectocele repair, and transobturator sling placement.The procedures were completed without complications.According to the complainant, on (b)(6) 2014, following catheter removal, the patient was unable to void and presented a lower urinary tract infection but no fevers.On (b)(6) 2014, the patient was again unable to void and she was discharged with a foley catheter and was prescribed levaquin for her urinary tract infection.Both events resolved on (b)(6) 2014.The investigator assessed the event of difficulty emptying bladder as moderate in severity, pelvic floor related, probably related to the procedure, and probably related to the device.The lower urinary tract infection was assessed by the investigator as moderate in severity, not related to the pelvic floor, possibly related to the procedure, and not related to the device.Repair was noted to be healing well.
 
Additional Manufacturer Narrative
Block a1: alternative patient id: (b)(6).Blocks f10 and h6: patient codes 2119 and 2120 capture the reportable events of difficulty emptying the bladder and lower urinary tract infection.Block g3: study name: u9920 xenform a/a postmarket.Block h6: conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device is implanted and is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7975770
Report Number3005099803-2018-02619
Device Sequence Number2360615
Product Code FTM
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberM0068302470
Device Catalogue Number72920
Device Lot Number0001403009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2018
10/18/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date10/18/2018
11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight75